# SDR AALA202412115764

- Difficulty date: September 28, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D53111004920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON RH WINDSHIELD VERTICAL CENTER POST UPPER SPOTFACE AREA, CRACK DIRECTION IS AT 10 O CLOCK LOOKING INB, L=0.200. MAINTENANCE PERFORMED TIME LIMIT REPAIR ON WINDSHIELD CENTER POST LOWER ATTACHMENT AREA RH SIDE IAW EA #358461 AND REPAIR DWG R53113430 ISSUE F.
